# SDR SWIA202055182

- Difficulty date: November 15, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Door Hand Rail
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSINGER DOOR SURROUND STRUCTURE AFT CLOSING FITTING (HANDRAIL CUP) CORRODED.  C-CHECK RO 1/5/2021.  PASSENGER DOOR SURROUND STRUCTURE AFT CLOSING FITTING (HANDRAIL CUP) CORROSION FOUND BEYOND SERVICABLE LIMITS, REF SRM 700 SRM 53-21-23-101-001-A01.  REPLACED REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV AE.  SEE CONTINUATION CARD FOR ADDITIONAL DETAILS.  COMPLIED WITH 51-900-1002-SKY.
